# SDR FDEA200907232716

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING, FOUND SOME OF THE HOLES WERE UNDERSIZED AND SOME WERE SLIGHTLY   OVERSIZED  DOUBLER  AFTER VERIFICATION IN ACCORDANCE WITH EO 6-5710-131263 REINSTALLED WITH OVERSIZED FASTENER.
